# SDR GNB2003F00000

- Difficulty date: October 8, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N2713X
- Make and model: Cessna 402C
- Aircraft serial: 402C0207
- Engine: Cont TSIO520*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: 6041H261
- Condition: Failed
- Location: Windshied Heat
- Component part number: 99101814
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT TURNED ON HEATED WINDSCREEN PANEL.  AFTER 3-4 MINUTES LIGHT STILL ON, BUBBLE APPEARED.  RELAY STUCK IN CLOSED POSITION NOT ALLOWING A STANDARD CYCLE TIME.
